# SDR DHL2001702003

- Difficulty date: March 2, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- Engine: Pwa JT8D7B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 378200
- Part serial: 2166
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: X
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE FAILURE ON TAKEOFF ROLL AT 90 KTS.  REMOVED AND REPLACED FUEL PUMP.  FUEL CONTROL UNIT CHECKS GOOD PER M/M 73-11-1 & 72-00.
